# SDR A6WA201240116

- Difficulty date: December 7, 2011
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 27,644 hours, 26,780 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLAP INBD VANE ACTUATOR INBD BEAM CHAFED BLENDED IAW REO 601R-57-52-1824.
